The asymptotic behaviour of additive functions in algebraic number theory
Compositio Mathematica, Tome 17 (1965-1966), p. 207-261
@article{CM_1965-1966__17__207_0,
     author = {de Kroon, J. P. M.},
     title = {The asymptotic behaviour of additive functions in algebraic number theory},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {207-261},
     zbl = {0143.06401},
     mrnumber = {205971},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__207_0}
}
de Kroon, J. P. M. The asymptotic behaviour of additive functions in algebraic number theory. Compositio Mathematica, Tome 17 (1965-1966) pp. 207-261. https://www.numdam.org/item/CM_1965-1966__17__207_0/

Brun, V. [1] Le crible d'Eratosthène et le théorème de Goldbach, Skrifter utgit or videnskappsels kapet I. Kristiani (1920) 1-36. | JFM 47.0162.02

De Bruijn, N.G. [2] On the number of uncancelled elements in the sieve of Eratosthenes, Proc. Ned. Akad. Wetensch. 52 (1950) 803-812; Indagationes Mathematicae, Vol. XII (1950) 247-256. | MR 35785 | Zbl 0037.03001

Buchstab, A.A. [3] On those numbers in an arithmetic progression all prime factors of which are small in magnitude, Doklady Akad. Nauk. SSSR (N.S.) 67 (1949) 5-8. | MR 30995 | Zbl 0033.16304

Cramèr, H. [4] Mathematical methods of Statistics, Princeton (1958).

Dedekind, R. [5] Über den Zusammenhang zwischen der Theorie der Ideale und der Theorie der höheren Congruenzen, Gesammelte mathematische Werke, Erster Band (1930) 202-232.

Delange, H. [6] Sur le nombre des diviseurs premiers de n, Acta Arithmetica 7 (1962) 191-215. | MR 136588 | Zbl 0105.26602

Erdös, P. and Kac, M. [7] The Gaussian law of errors in the theory of additive numbertheoretic functions, Am. J. of Math.s, vol. 62 (1940) 738-742. | JFM 66.0172.02 | MR 2374 | Zbl 0024.10203

Halberstam, H. [8] On the distribution of additive numbertheoretic functions II and III, J. London Math. Soc. vol.31 (1956) 1-27. | MR 73626 | Zbl 0071.04203

Kubilyus, I.P. [9] Probabilistic methods in the theory of numbers, Amer. Math. Soc. Transl. 19 (1962) 47-85. | MR 131415 | Zbl 0122.29701

Landau, E. [10] Einführung in die elementare und analytische Theorie der algebraischen Zahlen und der Ideale, Zweite Auflage, New York (1949). | MR 31002 | Zbl 0041.01103

[11] Über die zu einem algebraischen Zahlkörper gehörige Zetafunktion und die Ausdehnung der Tschebyschefschen Primzahlentheorie auf den Problem der Verteilung der Primideale. J. reine und angew. Math. 125 (1903) 64-188. | JFM 33.0215.01

Lang, S. [12] Algebraic number theory, Reading, Mass., Palo Alto, London (1964).

Rademacher, H. [13] Über die Anwendung der Viggo Brunschen Methode, Sitzungsberichte der preussischen Akademie von Wissenschaften (1923) 211-218. | JFM 49.0129.01

Renyi, A. and Turan, P. [14] On a theorem of Erdös-Kac, Acta Arithmetica 4 (1958) 71-84. | MR 96629 | Zbl 0083.26401

Rieger, G.J. [15] Über die Anzahl der Primfaktoren algebraischer Zahlen und das Gauszsche Fehlergesetz, Math. Nachr. 24 (1962) 77-89. | MR 144873 | Zbl 0286.12002

[16] Verallgemeinerung der Siebmethode von A. Selberg auf algebraische Zahlkörper III, J. reine und angew. Math. 208 (1961) 79-90. | MR 159808 | Zbl 0103.02703

Uspensky, J. [17] Introduction to mathematical probability, New York, London (1937). | JFM 63.1069.01